I received my depo shot before I got my period and I haven't gotten it yet, but I'm getting horrible cramps and feeling like I may puke before I go to sleep every night. But I just am wondering if it would be normal for me to just not get my period since I get the depo shot before my period started or if I may be pregnant? (Because there is also a slight possibility I may be pregnant but didn't realize until after I got my depo shot... but my partner did not ejaculate at all.) So if someone could help that'd be great!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 3 Sep 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers